Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The condition of orthogonal polynomials


Author: Walter Gautschi
Journal: Math. Comp. 26 (1972), 923-924
MSC: Primary 33A65
MathSciNet review: 0313558
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: An estimate is given for the condition number of the coordinate map associating to each polynomial its coefficients with respect to a system of orthogonal polynomials.


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0313558-9
PII: S 0025-5718(1972)0313558-9
Keywords: Orthogonal polynomials, parametrization, conditioning, Chebyshev polynomials, Legendre polynomials
Article copyright: © Copyright 1972 American Mathematical Society